# SDR TWAA0008408

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 38,871 hours, 19,834 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6172
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FIRST OFFICERS WINDSHIELD CRACKED.  REPLACED WINDSHIELD  (P/N 5912290-506) AND TEMP CONTROLLER (P/N 617-2).  0004  5-4-00  JFK.
